Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 78607, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/78607

Permanence for a class of nonlinear difference systems

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7

Received 22 January 2006; Accepted 13 March 2006

Copyright © 2006 Binxiang Dai and Xingfu Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Stevo Stevic, “On the Difference Equation xn+1=∑j=0kajfj(xn−j),” Discrete Dynamics in Nature and Society, vol. 2007, pp. 1–10, 2007. View at Publisher · View at Google Scholar
  • Stevo Stevic, “Permanence for a Generalized Discrete Neural Network System,” Discrete Dynamics in Nature and Society, vol. 2007, pp. 1–9, 2007. View at Publisher · View at Google Scholar
  • Zhijian Wei, and Meitao Le, “Existence and Convergence of the Positive Solutions of a Discrete Epidemic Model,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar